Translator Disclaimer
April 2007 The finite antichain property in Coxeter groups
Axel Hultman
Author Affiliations +
Ark. Mat. 45(1): 61-69 (April 2007). DOI: 10.1007/s11512-006-0028-3

Abstract

We prove that the weak order on an infinite Coxeter group contains infinite antichains if and only if the group is not affine.

Citation

Download Citation

Axel Hultman. "The finite antichain property in Coxeter groups." Ark. Mat. 45 (1) 61 - 69, April 2007. https://doi.org/10.1007/s11512-006-0028-3

Information

Received: 12 December 2005; Published: April 2007
First available in Project Euclid: 31 January 2017

zbMATH: 1150.20025
MathSciNet: MR2312953
Digital Object Identifier: 10.1007/s11512-006-0028-3

Rights: 2007 © Institut Mittag-Leffler

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.45 • No. 1 • April 2007
Back to Top